# SDR SROM2019F00121

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N668CP
- Make and model: Boeing 737-76N
- Aircraft serial: 38028
- Aircraft time: 7,728 hours, 5,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Open
- Location: Emergency Light
- Part time: 7,728 hours, 5,481 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT ROW 10DEF (R) AND 12DEF (R) IS INOPERATIVE.
